| Lost password
274 users onlineYou are not loggend in.  Login
6th Day of RT
 1
 1
01/25/2011 17:23
debrr 
01/25/2011 17:23
debrr 
6th Day of RT

I don't know whether this is consequence of RT or my lack of consideration for my feet..... Has anyone had this?

First let me tell you there has not been 1 day that I haven't been standing in line for long periods (Sprinkles cupcakes are SO good!) or shopping all day since I started treatment. I am really of guilty of trying to enjoy the area while I am here. I had to buy a pair of Teva flip flops (with a wedged heel) while I was here because the shoes I brought were too hot.

Last night I had shooting pains from lumps in arches to ball of foot and toes, heels and sides of arches. I ended up taking a pain pill to make it stop.

Is this is what I see described as "cramps" by some?

Debbie

 1
 1
consequence   shopping   brought   treatment   consideration   cupcakes   shooting   standing   Sprinkles   because   whether   described   started   periods